# SDR USAA920081800

- Difficulty date: October 1, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - NR 4370173, CRACKED FUSELAGE SKIN, BS929 - B931, S25R.  REPAIRED FUSELAGE SKIN, BS 929-BS 931, S25R. REPAIRED FUSELAGE SKIN, BS 929-BS 931, S25R IAW B737 SRM53-00-01, REPAIR 31.  (K)
